Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    361. M. T. Dibaei (Joint with E. Amanzadeh),
    Auslander class GC-projective and C-projective modules modulo exact zero-divisors,
    Comm. Algebra 43(2015), 4320-4333  [abstract]   
     
    362. J. Asadollahi, R. Hafezi and R. Vahed,
    Bounded derived categories of inifinte qivers: Grothendieck duality, reflection functor,
    Canad. J. Math 67(2015), 28-54  [abstract]   
     
    363. M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi ,
    New classes of set-theoretic complete intersection monomial ideals,
    Comm. Algebra 43(2015), 3920-3924  [abstract]   
     
    364. H. R. Maimani, M. R. Pournaki and S. Yassemi (Joint with S. Kiani),
    Classification of rings with unit graphs having domination number less than four,
    Rend. Sem. Math. Univ. Padova 133(2015), 173-195  [abstract]   
     
    365. K. Bahmanpour,
    A complex of modules and its applications to local cohomology and extension functors,
    Math. Scand. 117(2015), 150-160  [abstract]   
     
    366. K. Bahmanpour and R. Naghipour (Joint with M. Sedghi),
    Cofiniteness with respect to ideals of small dimensions,
    Algebr. Represent Theor. 18(2015), 369-379  [abstract]   
     
    367. P. Sahandi (Joint with N. Shirmohammadi),
    Notes on amalgamated duplication of a ring along an ideal,
    Bull. Iranian Math. Soc. 41(2015), 749-757  [abstract]   
     
    368. A. Abdollahi ,
    Non-solvable groups generated by involutions in which every involution is left 2-Engel,
    J. Group Theory 18(2015), 111-114  [abstract]   
     
    369. M. Behboodi (Joint with G. Behboodi Eskandari),
    Local duo rings whose finitely generated modules are direct sums of cyclics,
    Indian J. Pure Appl. Math. 46(2015), 59-72  [abstract]   
     
    370. M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi (Joint with A. Constantinescu and N. Terai),
    Cohen-Macaulayness and limit behavior of depth for powers of cover ideals,
    Comm. Algebra 43(2015), 143-157  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.